I did a quick search on this site to look for similar discussions and didn't see any. If this has already been discussed, then I apologize for the redundance...
I have stretch marks. Good 'ol Prednisone made me blow up at least 40 pounds in a couple of months. As a result, my entire mid-section from flank to flank is FULL of stretch marks... Three of my seven possible injection sites are located in these areas. I'm trying to avoid them, but there is hardly any good realestate.
From what I've read, stretch marks are like scar tissue and can interfere with the absorption of the medication into the bloodstream. This is my main concern when trying to find a spot to stick myself...
Does anyone else have stretch marks and has issues finding a good injection location?
Is it OK to inject in between the stretch marks?
There's another MS forum that is more active than this one:
You might be able to find discussions there. I did a quick search and while I didn't check all results, I saw some discussion of stretch marks here:
Hopefully others here have some feedback for you. It might also help to contact a Copaxone nurse: https://www.copaxone.com/shared-solutions#trainingNurseSupport
*MS Navigator Carla
I will check that forum out. Thank you! I'm working to get back in touch with my injection nurse. Not just about stretch marks... Thanks again for your help!
My recommendation would be to do what it sounds like you have done - contact a nurse from Shared Solutions. I would think that the question would be how deep is the scar tissue. To what I remember when I was on Copaxone the intention is to inject in the subcutaneous fat between your skin and muscle. I would guess that would include scar tissue as well, but I would also guess that the depth of the scar tissue could potentially differ than that of your skin. I have stretch marks too that I had to avoid, but I also have a larger stature so finding available real estate without the stretch marks was not difficult to do.
Thank you for posting this thread because I have also stretch marks. The reason for my stretch marks is I have done squats and I ended up getting stretch marks. At first, I thought it is symptoms of any dangerous disease. but thanks to one of my friend who recommends me
. and slowly it vanishes the entire mark. I also suggest you to instead of having any injection you can also try it, maybe it also worked for you too.